# SDR ASOA2012081602067

- Difficulty date: July 26, 2012
- Submitted: August 16, 2012
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 24,241 hours, 22,042 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 280
- Part time: 987,240 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN PASSENGER COMPARTMENT, FLOOR STRUCTURE AT FS 280.00 RBL 9.00 OTBD ATTACHMENT ANGLE IS CRACKED.   REPAIRED IAW REO 601R-53-11-926, REV B.
